# SDR CHQA201100023

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 19,956 hours, 16,479 cycles
- Engine: Allsn AE3007A
- Engine time: 20,436 hours, 18,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16939
- Condition: Discharged
- Location: Cabin
- Part time: 7,376 hours, 6,195 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 4 OVERHEAD EMERGENCY LIGHT AND THE NR 3 AFT FLOOR PROXIMITY SWITCH WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY BATTERY AND OPERATIONAL CHECKS WERE GOOD.  NO FURTHER DEFECTS WERE NOTED.
